# SDR CA120926008

- Difficulty date: September 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Lyc LTS101700D2
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 430124203
- Condition: Failed
- Location: Engine
- Part time: 1,887 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT IN FLIGHT.  METAL FLAKES/CHIPS FOUND ON ELECTRIC FULL FLOW TRANS DECK DEBRIS MONITOR AND NON-ELECTRIC OIL TANK CHIP PLUG.  ENGINE REMOVED FROM ACFT.  ENGINE TTSN = 7924.3, ENG TTSI, 1800 HR INSP = 37.5. IT WAS FOUND BY HELI-TECHNIK THAT THE NR 1 BEARING WAS THE SOURCE OF THE METAL GENERATION.
